# SDR 9713669992

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Cond System
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 13,000 FEET, FLIGHT ATTENDANT REPORTED HOT RUBBER ODOR COMING FROM AIR CONDITIONING VENT AT GALLEY AREA, NO SMOKE WAS REPORTED.  FLIGHT WAS RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT PACK COALESCER BAG.  NO FURTHER PROBLEMS WERE FOUND DURING PACK RUN.
